# SDR SIMA20220413002

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 15,481 hours, 10,211 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS SMOKE/BURN SMELL IN CABIN. EMERGENCY DECLARED. BURNING WIRE SMELL IN AFT GALLEY ON TAKE OFF & MIDFLIGHT.-C/A-DEFERRED COFFEE MAKER INBD TRAY PER MEL 25-64, C/W M PROCEDURE. PENDING CA
